Alert archive / Iowa / Wind Advisories in 2015

Wind Advisory 1, NWS Quad Cities, IA

April 10, 201521 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri

NWS Quad Cities, IA issued this wind advisory at Apr 10, 2015, 1:09 PM CDT for 21 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2015, 1:09 PM CDT (18:09 UTC)
Expired
Apr 10, 2015, 7:00 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
All 36 counties

Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 6.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -227 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-227 m²/s²
0-3 km storm-relative helicity
-185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

546 
WWUS73 KDVN 101809
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
109 PM CDT FRI APR 10 2015

...WIND ADVISORY NOW IN EFFECT THROUGH 5 PM FRIDAY...

.STRONG WINDS ASSOCIATED WITH THE DEPARTING WEATHER SYSTEM HAVE
LEAD TO WIDESPREAD WINDS REACHING WIND ADVISORY ACROSS THE AREA.
THE WINDS SHOULD DECREASE IN SPEED THIS EVENING.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-102200-
/O.NEW.KDVN.WI.Y.0001.150410T1809Z-150410T2200Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
109 PM CDT FRI APR 10 2015

...WIND ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON.

* TIMING...NOW THROUGH 5 PM.

* WINDS...WEST AROUND 35 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...DRIVING CAN BECOME DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. UNSECURED LAWN FURNITURE MAY MOVE AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES.  USE EXTRA CAUTION IF YOU
ARE TRAVELING OR WORKING OUTDOORS.

&&

$$
2 follow-up statements
483 
WWUS73 KDVN 102135
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
435 PM CDT FRI APR 10 2015

...WIND ADVISORY NOW IN EFFECT THROUGH 7 PM THIS EVENING...

.STRONG WINDS ASSOCIATED WITH A DEPARTING WEATHER WILL CONTINUE
INTO THE EARLY EVENING HOURS...BEFORE DIMINISHING.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-110000-
/O.EXT.KDVN.WI.Y.0001.000000T0000Z-150411T0000Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
435 PM CDT FRI APR 10 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...NOW THROUGH 7 PM.

* WINDS...WEST AROUND 35 MPH WITH GUSTS UP TO 50 MPH.

* IMPACTS...DRIVING CAN BECOME DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. UNSECURED LAWN FURNITURE MAY MOVE AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES.  USE EXTRA CAUTION IF YOU ARE TRAVELING OR
WORKING OUTDOORS.

&&

$$

RP KINNEY
188 
WWUS73 KDVN 102356
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
656 PM CDT FRI APR 10 2015

...WINDS DIMINISHING THE EVENING...

.THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM CDT. WINDS
HAVE DROPPED OFF...AND WILL CONTINUE TO DIMINISH THROUGH THE EVENING.

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-110100-
/O.EXP.KDVN.WI.Y.0001.000000T0000Z-150411T0000Z/
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
656 PM CDT FRI APR 10 2015

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

WINDS HAVE DIMINISHED WELL BELOW ADVISORY CRITERIA...AND WILL
CONTINUE TO DROP OFF THROUGH THE EVENING.

$$
RP KINNEY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Apr 10, 9:56 AM CDT, 3 hours 13 minutes earlier.

Area forecast discussion, Apr 10, 9:56 AM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
956 AM CDT FRI APR 10 2015

.UPDATE...
ISSUED AT 952 AM CDT FRI APR 10 2015

CLEAR SKIES AFTER A WEEK OF CLOUDS AND RAIN WILL END THE WORK WEEK
TODAY. THE FORECAST IS STILL ON TRACK SO NO CHANGES WERE MADE TO
THE SHORT TERM. AT THIS TIME...THERE ARE VERY HIGH GFDI VALUES FOR
CLINTON COUNTY THIS AFTERNOON. HOWEVER WITH THE RAIN THERE DO NOT
THINK THIS IS MUCH OF A THREAT. NO OTHER CHANGES ARE EXPECTED AT
THIS TIME.

&&

.SYNOPSIS...
ISSUED AT 255 AM CDT FRI APR 10 2015

SYNOPSIS...996 MB SFC LOW THAT PASSED THROUGH EASTERN IOWA...JUST TO
THE NORTH OF THE QUAD CITIES...INTO NW ILLINOIS LAST EVENING HAS NOW
DEEPENED TO 992 MB AND IS LOCATED OVER NW LOWER MICHIGAN. NW WINDS
HAVE GUSTED OVER 35-40 MB ON THE BACKSIDE OF THE LOW PRESSURE SYSTEM
DUE TO A TIGHT PRESSURE GRADIENT AND 6 HR ISALLOBARIC SFC PRESSURE
RISES NEAR 10 MB.

LATEST 07Z GOES 3.9 MICRON IR IMAGERY HAD A CLEARING LINE
APPROACHING THE MISSISSIPPI RIVER. TEMPS WERE GENERALLY IN THE UPPER
30S TO LOWER 40S...A SIGNIFICANT DROP FOR AREAS THAT REACHED THE MID
TO UPPER 70S THURSDAY AFTN.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 255 AM CDT FRI APR 10 2015

THIS MORNING THROUGH TONIGHT...ALTHOUGH WINDS WILL DECREASE THROUGH
THE EARLY TO MID MORNING...THEY WILL THEN INCREASE SUBSTANTIALLY
DURING THE LATE MORNING INTO THE AFTN AS EFFICIENT BOUNDARY LAYER
MIXING DEVELOPS IN THE SFC-850 MB LAYER. BETWEEN 12 PM TO 5 PM...THE
SREF HAS SUSTAINED 850 MB WINDS NEAR 35 KTS. FORECAST SOUNDINGS
SUGGEST MIXING CLOSE TO THIS LEVEL. AS A RESULT...WIND GUSTS OF
30-35 MPH ARE LIKELY INTO THE LATE AFTN.

HIGH TEMPS ACROSS THE CWA WILL AVG IN THE UPPER 50S. 850 MB TEMPS
WILL ACTUALLY BE FAIRLY COLD REMAINING STEADY AROUND 0 C TO -2 C. IT
IS WORTH A MENTION THAT A VORTICITY MAX WILL SLIDE SOUTHEASTWARD
ACROSS SOUTHERN WISCONSIN THIS AFTN AND THERE COULD
BE A FEW SPRINKLES OR LIGHT ISOLATED SHOWERS IN NW ILLINOIS. FOR NOW
JUST ADDED SOME SPRINKLES NORTH OF FREEPORT.

HIGH PRESSURE OVERNIGHT WILL LEAD TO LIGHT WINDS AND COOL TEMPS IN
THE LOW TO MID 30S.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 255 AM CDT FRI APR 10 2015

MOSTLY SLIGHTLY ABOVE NORMAL TEMPERATURES WITH A COUPLE OF CHANCES
FOR LIGHT TO MODERATE NON-SEVERE RAIN EVENTS THE NEXT 7 DAYS.

LONG TERM FORECAST CONFIDENCE ASSESSMENT...AVERAGE OR FAIR WITH MAIN
ISSUE IS LIGHT PRECIPITATION EVENTS SUN/MON AND AGAIN MIDDLE OF
NEXT WEEK. TRENDS SUGGESTS RISK OF LOWER POPS AND AMOUNTS THAN IN
THE PACKAGE DUE TO LIMITED MOISTURE AND ZONAL TO NORTHWEST FLOW.
TEMPERATURES FOR MANY DAYS MAX VALUES MAY BE A FEW DEGREES TOO
COOL AND MINS ALSO A DEGREE OR TWO TOO WARM DUE TO BL DRIER THAN
PROGGED BY GUIDANCE SUITE.

OVERVIEW...INITIALIZATION AND VERIFICATION SUPPORTS A 60/40 MIX OF HI-
RES ECMWF AND GFS WITH ALL LONG TERM SOLUTIONS ADEQUATE ON NEXT EVENT
LATE IN THE WEEKEND. PREFER THE GFS VS HI- RES ECMWF FOR SLIGHTLY FASTER
AND MORE CONSISTENT RUNS PAST FEW DAYS WITH RAIN EVENTS.

SATURDAY AND SATURDAY NIGHT...SPLENDID EARLY SPRING DAY WITH HIGHS
MOSTLY 65 TO NEAR 70...OR A COUPLE DEGREES ABOVE WARMEST GUIDANCE.
LOW POPS LATE OVERNIGHT FOR SHOWERS AND POSSIBLY ISOLATED STORM AS
NEXT FRONT APPROACHES. LOWS MAY NEED ADJUSTING ON TIMING OF CLOUDS
ARRIVING FROM THE WEST WITH FORCING SUGGESTING EAST POSSIBLY TOO
WARM ATTM AND WEST A DEGREE TO TWO TOO COOL.

SUNDAY AND SUNDAY NIGHT...HAVE CHANCE POPS DUE TO TIMING OF NEXT
FRONTAL SYSTEM FOR LATER SHIFTS TO REASSESS. LIMITED INSTABILITY
AND FORCING SUGGEST WITH DISPLACED JET LITTLE OR NO SEVERE RISK
WITH SHOWERS AND SOME EMBEDDED STORMS. PRECIPITATION GENERALLY
LESS THAN A QUARTER INCH. TEMPERATURES...MID TO UPPER 60S FOR
HIGHS AND LOWS MOSTLY IN THE 40S.

MONDAY AND TUESDAY...WEAK HIGH PRESSURE TO BRING FAIR SKIES WITH HIGHS
MOSTLY IN THE MID TO UPPER 60S WITH SOME NEAR 70F READINGS. MINS
SUGGESTED MAINLY IN THE 40S. LOW CHANCE OF POPS LATE OVERNIGHT AS
NEXT DISTURBANCE APPROACHES.

WEDNESDAY AND THURSDAY...LOW POPS WITH AGAIN LIGHTER AMOUNTS DUE TO
FORCING MARGINAL AND NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES WITH
HIGHS UPPER 60S TO AROUND 70F AND MINS IN THE 40S. POPS AND AMOUNTS
MAY BE LOWERED IF FORCING TRENDS FURTHER SOUTH AS INDICATED PAST
FEW DAYS WITH LITTLE SEVERE RISK DUE TO LOW LEVELS OF INSTABILITY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 648 AM CDT FRI APR 10 2015

VFR CONDITIONS WILL PREVAIL THROUGH THIS TAF PERIOD. BREEZY W TO
NW WINDS WILL DEVELOP LATE THIS MORNING AND CONTINUE THROUGH THE AFTN.
ANTICIPATE GUSTS NEAR 30 KTS AT TIMES. AS HIGH PRESSURE MOVES IN LATE
THIS EVENING INTO TONIGHT WINDS WILL DIMINISH TO 5-10 KTS. NO
PRECIPITATION IS FORECAST INTO SATURDAY.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...GIBBS
SYNOPSIS...UTTECH
SHORT TERM...UTTECH
LONG TERM...NICHOLS
AVIATION...UTTECH
Hazardous weather outlook, Apr 10, 4:23 AM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
423 AM CDT FRI APR 10 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-110930-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
423 AM CDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SUNDAY AND SUNDAY NIGHT...ISOLATED TO SCATTERED THUNDERSTORMS ARE
EXPECTED. LIMITED INSTABILITY SHOULD KEEP ANY STORMS BELOW SEVERE
LEVELS.

WEDNESDAY AND THURSDAY...THERE IS A CHANCE OF THUNDERSTORMS. IT IS
TOO EARLY TO ASSESS THE RISK OF SEVERE STORMS AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

UTTECH/NICHOLS

In the hours before

Local storm report, Apr 10, 8:17 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
817 AM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     1 SE FREEPORT           42.28N 89.62W
04/09/2015                   STEPHENSON         IL   TRAINED SPOTTER

            10 INCH DIAMETER LIMB BLOWN DOWN IN FREEPORT. TIME
            ESTIMATED.

&&
Local storm report, Apr 10, 9:26 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
926 AM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             1 N RICHLAND            41.20N 92.00W
04/09/2015  E1.00 INCH       KEOKUK             IA   LAW ENFORCEMENT

            POWER LINES DOWN. DELAYED REPORT.

&&

STEVEK
Local storm report, Apr 10, 9:32 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
932 AM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             ASBURY                  42.51N 90.76W
04/09/2015  E1.00 INCH       DUBUQUE            IA   EMERGENCY MNGR

            LOTS OF PEA SIZE HAIL COVERING GROUND MIXED WITH DIME AND
            QUARTER SIZE HAIL.

0550 PM     HAIL             ASBURY                  42.51N 90.76W
04/09/2015  E1.00 INCH       DUBUQUE            IA   EMERGENCY MNGR

            PEA SIZE HAIL COVERING GROUND MIXED WITH SOME DIME AND
            QUARTER SIZE HAIL. DELAYED REPORT.

&&

STEVEK
Local storm report, Apr 10, 11:18 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1118 AM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             2 NNE COLCHESTER        40.45N 90.78W
04/09/2015  M1.00 INCH       MCDONOUGH          IL   PUBLIC

            THE PUBLIC REPORTED HAIL RANGING FROM HALF AN INCH TO AN
            INCH FROM THE STORM.

&&

AGIBBS
Local storm report, Apr 10, 11:20 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1120 AM CDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             MEDIAPOLIS              41.01N 91.16W
04/09/2015  E0.88 INCH       DES MOINES         IA   PUBLIC

            PENNY TO NICKEL HAIL. REPORTED VIA FACEBOOK. DELAYED
            REPORT.

&&
Special weather statement, Apr 10, 12:18 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1218 PM CDT FRI APR 10 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-102330-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON...
GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS...
MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO...
OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA
1218 PM CDT FRI APR 10 2015

...STRONG WINDS THIS AFTERNOON ACROSS THE AREA...

SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS TO 45 MPH HAVE BEEN
REPORTED ACROSS NORTHWEST PORTIONS OF THE AREA. THIS AREA OF
STRONG WINDS SHOULD MOVE FROM NORTHWEST TO SOUTHEAST ACROSS THE
AREA THROUGH LATE THIS AFTERNOON. THIS COULD MAKE DRIVING
DIFFICULT THIS AFTERNOON...ESPECIALLY THOSE VEHICLES WITH HIGH
PROFILES.

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:23 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam24 min

Nearby

Wind Advisories in Iowa, 2015Wind Advisories in Illinois, 2015Wind Advisories in Missouri, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.